# SDR DALA2017080306018

- Difficulty date: August 2, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Bent
- Location: Bs 1400-1420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT AT RBL 3 BETWEEN BS 1400 - 1420 BENT.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02, AMM 53-88-01-801, AND DWG 146N5390, REV C.
